# SDR USAA2011091500021

- Difficulty date: August 19, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON FLOORBEAM AT BS 700, LBL 45.5 TO LBL 58.2.  REPAIRED FLOORBEAM AT BS 700, LBL 45.5 TO LBL 58.2 IAW B757 SRM 53-00-51-1A-1.
